journal6 ›› 2008, Vol. 29 ›› Issue (5): 5-9.

• Mathematics • Previous Articles     Next Articles

New Solutions of the Burgers Equation


  1. (Department of Physics and Electric Information,Hunan Institute of Science and Technology,Yueyang 414000,Hunan China)
  • Online:2008-09-25 Published:2012-05-20
  • About author:XIE Yuan-xi(1965-),male,was born in Lengshuijiang City,Hunan Province,professor,doctor;major in nonlinear physics and mechanics.
  • Supported by:

    Supported by the National Natural Science Foundation of China (10672053)

Abstract: By utilizing the transformation and introducing an intermediate function,many novel explicit and exact solutions to the Burgers equation,which include the rational function solution,the solitary wave solutions,the singular traveling wave solutions and the trigonometric function periodic wave solutions,are successfully derived in a simple manner.

Key words: intermediate function, Burgers equation, explicit and exact solution

WeChat e-book chaoxing Mobile QQ